# SDR CA051004006

- Difficulty date: September 26, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,804 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30215B
- Condition: Failed
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKE OFF AN (ENGINE FIRE) INDICATION FOR THE RT ENGINE ILLUMINATED. PILOT SHUT DOWN THE ENGINE AND LANDED ON ONE ENGINE. AFTER INSPECTION OF THE SYSTEM, NO FAULT FOUND, SYSTEM NORMAL. AIRCRAFT RETURNED TO SERVICE.
